# SDR ASAA2018072525528

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,321 hours, 10,872 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES DURING RECALL. ZONE TEMP LIGHT EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER NR 1 AND NR 2 BITE TEST REF AMM 21-61-00-700-806-002. NR 2 CONTROLLER HAS "FLT DECK" FAULT. FAULT CLEARED AFTER RESET. RUN PACKS. NO FAULTS AFTER RECALL.
